# SDR ASOA2016010414364

- Difficulty date: January 4, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT 621.00 AND LBL 40.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-61-5619, REV O, DATED 2016-01-10.   REMOVED 2 EA INTERCOSTALS TO GAIN ACCESS TO REPAIR AREA IAW SRM 51-42-21 AND 51-42-00.  INSTALLED 2 EA INTERCOSTALS BACK TO ORIGINAL LOCATION IAW SRM 51-42-21, 51-42-06.
